# SDR SIMA200114604

- Difficulty date: May 26, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N234AE
- Make and model: Saab 340B
- Aircraft serial: 340B234
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PWM - FLT 4637 - CREW REPORTED THE AVIONICS SMOKE LIGHT WILL NOT GO OUT.  PUT ON MEL AT THIS TIME.  MAINTENANCE REMOVED, CLEANED AND REINSTALLED AVIONIC SMOKE DETECTOR.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
